# SDR RAIA00709006

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 19,896 hours, 19,019 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 214
- Condition: Malfunctioned
- Location: Nlg
- Part time: 19,889 hours, 20,293 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3508 - BDL - ON TAKEOFF, LANDING GEAR INDICATED 3 UP AND LOCKED BUT THE NOSE GEAR DOORS APPEARED TO CLOSE SLOWLY CAUSING NOSE DRAG.  MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK.  ALL OPERATIONAL CHECK WERE GOOD.
